# SDR R61A201503030151

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK , AFT DRAIN FAIRING 4TH POSITION 1 BONDING STRAP CORRODED. MAINTENANCE REPAIRED AFT DRAIN FAIRING 4TH POSITION 1 BONDING STRAP IAW SRM 51-73-00 RESTORED DRAIN FAIRING TO ORIGINAL FINISH IAW SRM 51-23-07. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
